# SDR SIMA20130403017

- Difficulty date: April 3, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,158 hours, 22,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66369
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN AFT FLOOR EMERGENCY LIGHT STRIP HAS A WIRE [FUSELAGE SIDE] WITH A MISSING CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED MISSING CABIN AFT FLOOR EMERGENCY LIGHT STRIP CONNECTOR (FUSELAGE SIDE) IAW ERJ 140 SWPM CHAPTER 20-21-00.  C/W OPS CHECK OF CABIN FLOOR EMERGENCY LIGHT STRIPS IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
